# SDR NSVA2009051

- Difficulty date: October 27, 2009
- Submitted: October 27, 2009
- Operation: Air carrier
- Aircraft: N362PX
- Make and model: Saab 340B
- Aircraft serial: N362PX
- Aircraft time: 40,428 hours, 35,866 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6013211
- Part serial: 17955
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING OPERATIONAL CHECK OF EMERGENCY LIGHTS ON LC1, FOUND PSU PANEL LIGHTS 34LN, 35LN AND 36LN ALONG WITH FLOOR EXCAPE LIGHTS 52LN AND 53LN INOP.   REMOVED AND REPLACED POWER SUPPLY AT 20LN, OPS CHECK GOOD.
